VOL. 42 · NO. 3 | June, 1971
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 42 (3), (June, 1971)
No abstract available
Articles
L. D. Brown
Ann. Math. Statist. 42 (3), 855-903, (June, 1971) DOI: 10.1214/aoms/1177693318
No abstract available
Michael L. Levitan
Ann. Math. Statist. 42 (3), 904-911, (June, 1971) DOI: 10.1214/aoms/1177693319
No abstract available
Stephen James Wolfe
Ann. Math. Statist. 42 (3), 912-918, (June, 1971) DOI: 10.1214/aoms/1177693320
Prasadarao Kakumanu
Ann. Math. Statist. 42 (3), 919-926, (June, 1971) DOI: 10.1214/aoms/1177693321
No abstract available
Simeon M. Berman
Ann. Math. Statist. 42 (3), 927-945, (June, 1971) DOI: 10.1214/aoms/1177693322
No abstract available
L. A. Shepp
Ann. Math. Statist. 42 (3), 946-951, (June, 1971) DOI: 10.1214/aoms/1177693323
V. N. Murty
Ann. Math. Statist. 42 (3), 952-960, (June, 1971) DOI: 10.1214/aoms/1177693324
Henry R. Neave
Ann. Math. Statist. 42 (3), 961-975, (June, 1971) DOI: 10.1214/aoms/1177693325
Robert Kleyle
Ann. Math. Statist. 42 (3), 976-990, (June, 1971) DOI: 10.1214/aoms/1177693326
Thomas G. Kurtz
Ann. Math. Statist. 42 (3), 991-1002, (June, 1971) DOI: 10.1214/aoms/1177693327
Gideon Schwarz
Ann. Math. Statist. 42 (3), 1003-1009, (June, 1971) DOI: 10.1214/aoms/1177693328
No abstract available
A. M. Mathai, P. N. Rathie
Ann. Math. Statist. 42 (3), 1010-1019, (June, 1971) DOI: 10.1214/aoms/1177693329
Louis A. Jaeckel
Ann. Math. Statist. 42 (3), 1020-1034, (June, 1971) DOI: 10.1214/aoms/1177693330
Grace Wahba
Ann. Math. Statist. 42 (3), 1035-1053, (June, 1971) DOI: 10.1214/aoms/1177693331
Thomas Kailath
Ann. Math. Statist. 42 (3), 1054-1067, (June, 1971) DOI: 10.1214/aoms/1177693332
Joseph Horowitz
Ann. Math. Statist. 42 (3), 1068-1074, (June, 1971) DOI: 10.1214/aoms/1177693333
No abstract available
Martin E. Hellman, Thomas M. Cover
Ann. Math. Statist. 42 (3), 1075-1078, (June, 1971) DOI: 10.1214/aoms/1177693334
D. L. Hanson, F. T. Wright
Ann. Math. Statist. 42 (3), 1079-1083, (June, 1971) DOI: 10.1214/aoms/1177693335
No abstract available
Short Communications
J. C. Koop
Ann. Math. Statist. 42 (3), 1084-1087, (June, 1971) DOI: 10.1214/aoms/1177693336
W. D. Warde, S. K. Katti
Ann. Math. Statist. 42 (3), 1088-1090, (June, 1971) DOI: 10.1214/aoms/1177693337
No abstract available
Ulrich Krengel
Ann. Math. Statist. 42 (3), 1091-1095, (June, 1971) DOI: 10.1214/aoms/1177693338
No abstract available
Prakash C. Joshi
Ann. Math. Statist. 42 (3), 1096-1098, (June, 1971) DOI: 10.1214/aoms/1177693339
J. P. Imhof
Ann. Math. Statist. 42 (3), 1099-1103, (June, 1971) DOI: 10.1214/aoms/1177693340
Pranab Kumar Sen
Ann. Math. Statist. 42 (3), 1104-1112, (June, 1971) DOI: 10.1214/aoms/1177693341
Alastair Scott
Ann. Math. Statist. 42 (3), 1113-1117, (June, 1971) DOI: 10.1214/aoms/1177693342
E. Nemeth
Ann. Math. Statist. 42 (3), 1118-1120, (June, 1971) DOI: 10.1214/aoms/1177693343
S. D. Durham
Ann. Math. Statist. 42 (3), 1121-1123, (June, 1971) DOI: 10.1214/aoms/1177693344
R. V. Erickson
Ann. Math. Statist. 42 (3), 1124-1128, (June, 1971) DOI: 10.1214/aoms/1177693345
Richard J. Griego, David Heath, Alberto Ruiz-Moncayo
Ann. Math. Statist. 42 (3), 1129-1131, (June, 1971) DOI: 10.1214/aoms/1177693346
Pranab Kumar Sen
Ann. Math. Statist. 42 (3), 1132-1134, (June, 1971) DOI: 10.1214/aoms/1177693347
Articles
Robert H. Berk
Ann. Math. Statist. 42 (3), 1135-1137, (June, 1971) DOI: 10.1214/aoms/1177693348
No abstract available
Book Reviews
Richard I. Savage
Ann. Math. Statist. 42 (3), 1138, (June, 1971) DOI: 10.1214/aoms/1177693349
No abstract available
G. S. Watson
Ann. Math. Statist. 42 (3), 1138-1140, (June, 1971) DOI: 10.1214/aoms/1177693350
No abstract available
Peter Brockwell
Ann. Math. Statist. 42 (3), 1140-1141, (June, 1971) DOI: 10.1214/aoms/1177693351
No abstract available
News
Ann. Math. Statist. 42 (3), 1142-1153, (June, 1971) DOI: 10.1214/aoms/1177693352
No abstract available
Ann. Math. Statist. 42 (3), 1154-1155, (June, 1971) DOI: 10.1214/aoms/1177693353
No abstract available
Publications
Ann. Math. Statist. 42 (3), 1156, (June, 1971) DOI: 10.1214/aoms/1177693354
No abstract available
Back Matter
Ann. Math. Statist. 42 (3), (June, 1971)
No abstract available
Back to Top